Back to Search Start Over

L∞-error estimates of a finite element method for Hamilton-Jacobi-Bellman equations with nonlinear source terms with mixed boundary condition

Authors :
Madjda Miloudi
Samira Saadi
Mohamed Haiour
Source :
Demonstratio Mathematica, Vol 54, Iss 1, Pp 452-461 (2021)
Publication Year :
2021
Publisher :
De Gruyter, 2021.

Abstract

In this paper, we introduce a new method to analyze the convergence of the standard finite element method for Hamilton-Jacobi-Bellman equation with noncoercive operators with nonlinear source terms with the mixed boundary conditions. The method consists of combining Bensoussan-Lions algorithm with the characterization of the solution, in both the continuous and discrete contexts, as fixed point of contraction. Optimal error estimates are then derived, first between the continuous algorithm and its finite element counterpart and then between the continuous solution and the approximate solution.

Details

Language :
English
ISSN :
23914661
Volume :
54
Issue :
1
Database :
OpenAIRE
Journal :
Demonstratio Mathematica
Accession number :
edsair.doi.dedup.....b29632e501a22256ff91eb01f2334f9c